# SDR AALA20160412001

- Difficulty date: April 12, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 88,275 hours, 40,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 14412
- Condition: Discharged
- Location: Cabin
- Part time: 20,264 hours, 11,198 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EMER LIGHTS ARE INOPERATIVE, BETWEEN SEAT ROWS 28 & 32.  R & R EMER BATTERY ASSEMBLY.
